# SDR DALA2015010200040

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD AND OTBD RIBS INNER FACES XOS 580 - 610 LT SLAT PANEL NR 5.   RIB REMOVED IAW SRM 51-30-1 AND 51-30-2.  A NEW RIB WAS DRILLED IAW SRM 51-10-4, AND PAINTED IAW SRM 51-10-3 PAR 14.   INSTALLED IAW SRM 51-30-1 AND 51-30-2.
